MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE SHIM SZ9 10MM; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE SHIM SZ9 10MM; KNEE INSTRUMENT/TRIAL
Catalog Number 254500694
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the shim was cracked and got broken into pieces.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE SHIM SZ9 10MM
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6914923
Report Number1818910-2017-25916
Device Sequence Number19142177
Product Code HWT
UDI-Device Identifier10603295133667
UDI-Public10603295133667
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500694
Device Lot NumberBFA0M5F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/04/2017
10/04/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date10/20/2017
10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR